Archive
2020, Volume 9
2019, Volume 8
2018, Volume 7
2017, Volume 6
2016, Volume 5
2015, Volume 4
2014, Volume 3
2013, Volume 2
2012, Volume 1
Volume 9, Issue 3, June 2020
A New Analysis of Approximate Solutions for Numerical Integration Problems with Quadrature-based Methods
Mir Md. Moheuddin, Muhammad Abdus Sattar Titu, Saddam Hossain
Pages: 46-54     Published Online: Jun. 20, 2020
DOI: 10.11648/j.pamj.20200903.11
Abstract | Full-Text PDF (439KB)
View 245                 Downloads 105
Investor’s Optimal Strategy with and Without Transaction Cost Under Ornstein-Uhlenbeck and Constant Elasticity of Variance (CEV) Models Via Exponential Utility Maximization
Silas Abahia Ihedioha, Nanle Tanko Danat, Audu Buba
Pages: 55-63     Published Online: Jul. 4, 2020
DOI: 10.11648/j.pamj.20200903.12
Abstract | Full-Text PDF (317KB)
View 219                 Downloads 96
Some Separate Quasi-Asymptotics Properties of Multidimensional Distributions and Application
Nenad Stojanovic
Pages: 64-69     Published Online: Jul. 13, 2020
DOI: 10.11648/j.pamj.20200903.13
Abstract | Full-Text PDF (350KB)
View 156                 Downloads 44
Browse journals by subject